# SDR DXTA2023052587020

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N148QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9648
- Aircraft time: 8,292 hours, 3,016 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO / BAGGAGE DOORS (LADDERS): DURING TAXI OUT FOR TAKE-OFF, AMBER CARGO DOOR CAS MESSAGE ILLUMINATED AND EXTINGUISHED APPROXIMATELY THREE TIMES.  THE AMBER CARGO DOOR CAS MESSAGE THEN ILLUMINATED AND REMAINED ILLUMINATED THROUGH SHUTDOWN.
